MAUDE Adverse Event Report: STRYKER GMBH DRILL GUIDE, COMP/POLYAX 2.6MM DRILL, T10; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DRILL GUIDE, COMP/POLYAX 2.6MM DRILL, T10; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 703882
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Color marking on drill guide are completely disappeared.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Color marking on drill guide are completely disappeared.
 
Additional Manufacturer Narrative
Correction - please refer to d9, the product was not returned for investigation.The reported event could not be confirmed since the device was not returned for evaluation and with the provided image, we cannot confirm the event.The provided image does not cover the complete device and we cannot see the colored portion that is alleged to be faded in the event description.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
DRILL GUIDE, COMP/POLYAX 2.6MM DRILL, T10
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19816254
Report Number0008031020-2024-00275
Device Sequence Number20999144
Product Code LXH
UDI-Device Identifier07613327069921
UDI-Public07613327069921
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703882
Device Lot NumberAH11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown